# SDR AU000672

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE N=R 5 CYLINDER SUSPECT DETONATION.  DAMAGE TO CYLINDER HEAD, PISTON AND PISTON PIN.  TOP PISTON RING BROKEN CAUSING DAMAGE TO THE CYLINDER HEADM VALVES AND TURBOCHARGER TURBINE WHEEL.  (X)
